Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Acetaminophen

Extra Strength Liquid Acetaminophen Pain Reliever, 8oz, Cherry, By Equate, Compare to Tylenol Extra Strength


Extra Strength Liquid Acetaminophen Pain Reliever, 8oz, Cherry, By Equate, Compare to Tylenol Extra Strength by Equate at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Acetaminophen temporarily relieves minor aches and pains due to headache, the common cold, muscular aches, backache, toothache, premenstrual and menstrual cramps, minor pain of arthritis, and acts as a temporarily reduces fever.Compare to Tylenol Extra Strength Active Ingredient.. Adult Rapid Burst.. For ages 12 and over.. Cherry Flavor.. 8 FL OZ (237 mL)..


Product Description & Reviews

Acetaminophen temporarily relieves minor aches and pains due to headache, the common cold, muscular aches, backache, toothache, premenstrual and menstrual cramps, minor pain of arthritis, and acts as a temporarily reduces fever.Compare to Tylenol Extra Strength Active Ingredient.. Adult Rapid Burst.. For ages 12 and over.. Cherry Flavor.. 8 FL OZ (237 mL)..

Features & Highlights

  • Compare to Tylenol Extra Strength Active Ingredient.
  • Adult Rapid Burst.
  • For ages 12 and over.
  • Cherry Flavor.
  • 8 FL OZ (237 mL).

Additional Information

Manufacturer:Wal-Mart Stores, Inc.
Brand:Equate
Publisher:Wal-Mart Stores, Inc.
Studio:Wal-Mart Stores, Inc.
UPC:681131061261
EAN:0681131061261
Item Weight:0.77 pounds
Item Size:2.94 x 5.34 x 5.34 inches
Package Weight:0.75 pounds
Package Size:2.9 x 2 x 2 inches

Extra Strength Liquid Acetaminophen Pain Reliever, 8oz, Cherry, By Equate, Compare to Tylenol Extra Strength by Equate

Buy Now:
Extra Strength Liquid Acetaminophen Pain Reliever, 8oz, Cherry, By Equate, Compare to Tylenol Extra Strength

4.9 out of 5 stars with 18 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$10.22


Quantity:  

 


View More In Acetaminophen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Infants' Tylenol Cherry Flavor - 2 oz. - 2 pk.
By Tylenol
mpn: SPPPOA065214, ean: 0300450186614,
Infants' Tylenol Cherry Flavor - 2 oz. - 2 pk.Ibuprofen free. Alcohol free. Aspirin free. For children. Pack of 2.

Acetaminophen Generic 500 mg Extra Strength - 600 Caplets
By Members Mark
mpn: 111691, ean: 0605388673879,
Pain Reliever/ Fever Reducer.. Aspirin Free.. Unlikely to cause the gastric irritation often associated with Aspirin, Naproxen Sodium or even Ibuprofe...

Tylenol Extra Strength 325+50 bonus eZ tabs , 500mg Acetaminophen (Econo Bottle)
By Tylenol
mpn: CO802, ean: 0062600912626,
When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can GET BACK TO N...

Member's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep Aid (1 bottle (375 gelcaps))
By Sam's West
mpn: SPPPOA065329, ean: 0078742095851,
Member's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep AidCompare to Extra Stren...

Premsyn Pms Caplets Maximum Strength, 40 capsules (Pack of 3)
By Unknown
Aspirin and Caffeine Free with Acetaminophen, Pamabrom and Pyrilamine Maleate. Easy-open bottle with child-resistant packagingEasy to Use Aromatic Inh...

Children's Tylenol, Grape Splash Flavor - 4 oz. - 2 pk.
By Tylenol
mpn: 67608, ean: 0644210432079,
Children's Tylenol, Grape Splash Flavor - 4 oz. - 2 pk.Pain reliever/fever reducer. For a parent, it's understandable to be concerned when your child ...

Infants Tylenol, Cherry, 2 floz (Pack of 2)
By Tylenol
mpn: 572462, ean: 0725873856270,
Temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.Simple Measure. Ibuprofen f...

Excedrin Migraine Pain Reliever - 300 ct. Personal Healthcare / Health Care
By Excedrin
Excedrin Migraine Pain Reliever - 300 ct. Personal Healthcare / Health CareExcedrin Migraine Pain Reliever - 300 ct. Personal Healthcare / Health Care...

FeverAll Infants Acetaminophen Suppositories 6 Rectal Suppositories 80mg each (Pack of 2)
By Feverall
mpn: PPAX1188815, ean: 0351672211424,
Infants' Strength Suppositories are recommended for infants ages 6 to 36 months to temporarily reduce fever and relieve minor aches, pain and headache...

Equate Arthritis Pain Bonus Pack, Acetaminophen Extended-Release Tablets, 650 Milligram, 325 Count Bottle
By Equate
ean: 0681131086653,
Equate Arthritis Pain Bonus Pack, Acetaminophen Extended-Release Tablets, 650 Milligram, 325 Count BottleFor the temporary relief of minor arthritis p...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.